just wanting my forum buds to keep me in their prayers. i have been struck with Bells Palsy again. it paralizes half of your face and is quite annoying. it can be painful but not to bad so far. my question is about the prednisone they put me on. it makes me feel kinda antsy and wired. i know it is a steroid and was just wondering if anyone has had experience with it. i've heard it can be additive, they have me on a slow taper. thanks for any feed back. God Bless... christina
Awwww I am sorry your going through this and in some pain. I have been on prednisone a few times and a long time when I was younger, but still I don't remember much about it or any syptoms. Just wanted to say feel better soon and congrats on your recovery
I too am so sorry to hear this and will certainly keep you in my prayers. Sorry I cannot offer any information on predisone. Ive taken it before for asthma issues when I was young but dont recall any side effects either. I believe its a steroid and have heard it should be avoided for long term use. I would suggest talking to your doctor... It may be the benefit outweighs the side effects. Best of luck and hang in there..
Sorry about the Bells Palsy. You say you have it "again", how many times have you had it? I had Bells Palsy for about 3 months when I was pregnant with my son, but wasn't given anything to treat it. They said it might go away or go away a little or not at all. But I made a complete recovery right after my son was delivered. Do they say why you are getting this? Sorry I have no great knowledge about the prednisone other than my sister's dog has to take it and it makes the dog hungry and pee a lot. I do believe it has to be weaned off of.
I was on it for a disease called ITP, lack of platelets. I dont remember how it made me feel, it was like 20 years ago now. I do remember wieght gain and getting the "Moon face" They say it makes your face look round. I was on crazy doses though.
Prednisone does the EXACT same thing to me.I take it for my back sometimes and it ALWAYS makes me feel that way.I get on this huge emotional roller coaster,but my doctor has told me that it is normal for some people to feel that way while on it.I hope this helps.Good luck to you....Peace...Kim
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.